# SDR COMA0160571

- Difficulty date: July 28, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,280 hours, 17,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R38303253
- Part serial: NA
- Condition: Corroded
- Part time: 18,280 hours, 17,689 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE IS CORRODED.REMOVED AND REPLACED I/A/W WVAC EO 601R-53-2589A.
